Advanced search
Start date
Betweenand

Hamilton cycles and tiling problems in hypergraphs

Grant number: 14/18641-5
Support type:Scholarships in Brazil - Post-Doctorate
Effective date (Start): March 01, 2015
Effective date (End): August 18, 2018
Field of knowledge:Physical Sciences and Mathematics - Computer Science - Computational Mathematics
Principal researcher:Yoshiharu Kohayakawa
Grantee:Jie Han
Home Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Associated research grant:13/03447-6 - Combinatorial structures, optimization, and algorithms in theoretical Computer Science, AP.TEM
Associated scholarship(s):15/07869-8 - Perfect matchings and Tilings in hypergraphs, BE.EP.PD

Abstract

This is the research project for Jie Han's postdoctoral fellowship at the Institute of Mathematics and Statistics of the University of São Paulo (IME/USP). This researcher will be a member of the combinatorics and theory group of IME/USP, and he wil also be a member of NUMEC, Núcleo de Modelagem Estocástica e Complexidade, a research centre of the University of São Paulo.We propose to investigate two classes of problems in graph and hypergraph theory together with a collection of other related extremal problems. We propose to attack problems in the following lines of research: (i) Hamilton cycles in hypergraphs with degree conditions, (ii) tiling problems for hypergraph with degree conditions and (iii) general spanning substructures in pseudorandom graphs and hypergraphs.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (24)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
BEDENKNECHT, WIEBKE; HAN, JIE; KOHAYAKAWA, YOSHIHARU; MOTA, GUILHERME O.. Powers of tight Hamilton cycles in randomly perturbed hypergraphs. RANDOM STRUCTURES & ALGORITHMS, v. 55, n. 4, . (13/03447-6, 14/18641-5, 18/04876-1)
HAN, JIE; KOHAYAKAWA, YOSHIHARU; MORRIS, PATRICK; PERSON, YURY. Finding any given 2-factor in sparse pseudorandom graphs efficiently. JOURNAL OF GRAPH THEORY, v. 96, n. 1, SI, . (13/03447-6, 14/18641-5)
GAO, WEI; HAN, JIE; ZHAO, YI. Codegree Conditions for Tiling Complete k-Partite k-Graphs and Loose Cycles. COMBINATORICS PROBABILITY & COMPUTING, v. 28, n. 6, p. 840-870, . (13/03447-6, 14/18641-5, 15/07869-8)
HAN, JIE; TREGLOWN, ANDREW. The complexity of perfect matchings and packings in dense hypergraphs. JOURNAL OF COMBINATORIAL THEORY SERIES B, v. 141, p. 72-104, . (13/03447-6, 15/07869-8, 14/18641-5)
HAN, JIE; KOHAYAKAWA, YOSHIHARU; MORRIS, PATRICK; PERSON, YURY. Clique-factors in sparse pseudorandom graphs. EUROPEAN JOURNAL OF COMBINATORICS, v. 82, . (13/03447-6, 14/18641-5)
HAN, JIE. ON PERFECT MATCHINGS AND TILINGS IN UNIFORM HYPERGRAPHS. SIAM JOURNAL ON DISCRETE MATHEMATICS, v. 32, n. 2, p. 919-932, . (13/03447-6, 14/18641-5)
HAN, JIE; KIM, JAEHOON. Two-regular subgraphs of odd-uniform hypergraphs. JOURNAL OF COMBINATORIAL THEORY SERIES B, v. 128, p. 175-191, . (13/03447-6, 14/18641-5, 15/07869-8)
HAN, JIE; KOHAYAKAWA, YOSHIHARU. On hypergraphs without loose cycles. DISCRETE MATHEMATICS, v. 341, n. 4, p. 946-949, . (13/03447-6, 14/18641-5, 13/07699-0)
HAN, JIE. NEAR PERFECT MATCHINGS IN k-UNIFORM HYPERGRAPHS II. SIAM JOURNAL ON DISCRETE MATHEMATICS, v. 30, n. 3, p. 1453-1469, . (14/18641-5, 15/07869-8)
HAN, JIE; ZHAO, YI. Hamiltonicity in randomly perturbed hypergraphs. JOURNAL OF COMBINATORIAL THEORY SERIES B, v. 144, p. 14-31, . (14/18641-5)
HAN, JIE; LO, ALLAN; TREGLOWN, ANDREW; ZHAO, YI. Exact Minimum Codegree Threshold for K-4(-)-Factors. COMBINATORICS PROBABILITY & COMPUTING, v. 26, n. 6, p. 856-885, . (13/03447-6, 14/18641-5)
CHEN, GUANTAO; HAN, JIE; SUIL, O.; SHAN, SONGLING; TSUCHIYA, SHOICHI. Forbidden Pairs and the Existence of a Spanning Halin Subgraph. GRAPHS AND COMBINATORICS, v. 33, n. 5, p. 1321-1345, . (14/18641-5, 15/07869-8)
HAN, JIE; ZANG, CHUANYUN; ZHAO, YI. Minimum vertex degree thresholds for tiling complete 3-partite 3-graphs. JOURNAL OF COMBINATORIAL THEORY SERIES A, v. 149, p. 115-147, . (14/18641-5, 13/03447-6, 15/07869-8)
HAN, JIE. DECISION PROBLEM FOR PERFECT MATCHINGS IN DENSE k-UNIFORM HYPERGRAPHS. Transactions of the American Mathematical Society, v. 369, n. 7, p. 5197-5218, . (14/18641-5, 15/07869-8)
FRANKL, PETER; HAN, JIE; HUANG, HAO; ZHAO, YI. A degree version of the Hilton-Milner theorem. JOURNAL OF COMBINATORIAL THEORY SERIES A, v. 155, p. 493-502, . (13/03447-6, 14/18641-5)
HAN, JIE. On vertex-disjoint paths in regular graphs. ELECTRONIC JOURNAL OF COMBINATORICS, v. 25, n. 2, . (13/03447-6, 14/18641-5)
HAN, JIE; ZHAO, YI. Forbidding Hamilton cycles in uniform hypergraphs. JOURNAL OF COMBINATORIAL THEORY SERIES A, v. 143, p. 107-115, . (15/07869-8, 14/18641-5)
HAN, JIE; KOHAYAKAWA, YOSHIHARU. THE MAXIMUM SIZE OF A NON-TRIVIAL INTERSECTING UNIFORM FAMILY THAT IS NOT A SUBFAMILY OF THE HILTON-MILNER FAMILY. Proceedings of the American Mathematical Society, v. 145, n. 1, p. 73-87, . (13/03447-6, 14/18641-5, 13/07699-0, 15/07869-8)
GAO, WEI; HAN, JIE. Minimum Codegree Threshold for C-6(3)-Factors in 3-Uniform Hypergraphs. COMBINATORICS PROBABILITY & COMPUTING, v. 26, n. 4, p. 536-559, . (13/03447-6, 14/18641-5, 15/07869-8)
HAN, JIE; LO, ALLAN; SANHUEZA-MATAMALA, NICOLAS. Covering and tiling hypergraphs with tight cycles. COMBINATORICS PROBABILITY & COMPUTING, v. 30, n. 2, p. 288-329, . (14/18641-5, 13/03447-6, 15/07869-8)
HAN, JIE. PERFECT MATCHINGS IN HYPERGRAPHS AND THE ERDOS MATCHING CONJECTURE. SIAM JOURNAL ON DISCRETE MATHEMATICS, v. 30, n. 3, p. 1351-1357, . (14/18641-5, 15/07869-8)
HAN, JIE; ZANG, CHUANYUN; ZHAO, YI. Matchings in k-partite k-uniform hypergraphs. JOURNAL OF GRAPH THEORY, v. 95, n. 1, . (15/07869-8, 13/03447-6, 14/18641-5)
BASTOS, JOSEFRAN DE OLIVEIRA; BENEVIDES, FABRICIO SIQUEIRA; HAN, JIE. The number of Gallai k-colorings of complete graphs. JOURNAL OF COMBINATORIAL THEORY SERIES B, v. 144, p. 1-13, . (14/18641-5)
HAN, JIE; KOHAYAKAWA, YOSHIHARU; PERSON, YURY. ear-perfect clique-factors in sparse pseudorandom graph. COMBINATORICS PROBABILITY & COMPUTING, v. 30, n. 4, p. 570-590, . (18/04876-1, 13/03447-6, 14/18641-5)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.